Nota sobre contactos entre curvas planas.
Gaceta Matemática (1959)
- Volume: 11, Issue: 5-6, page 130-134
- ISSN: 0016-3805
Access Full Article
topHow to cite
topJuan F., Muñoz. "Nota sobre contactos entre curvas planas.." Gaceta Matemática 11.5-6 (1959): 130-134. <http://eudml.org/doc/44028>.
@article{JuanF1959,
author = {Juan F., Muñoz},
journal = {Gaceta Matemática},
language = {spa},
number = {5-6},
pages = {130-134},
title = {Nota sobre contactos entre curvas planas.},
url = {http://eudml.org/doc/44028},
volume = {11},
year = {1959},
}
TY - JOUR
AU - Juan F., Muñoz
TI - Nota sobre contactos entre curvas planas.
JO - Gaceta Matemática
PY - 1959
VL - 11
IS - 5-6
SP - 130
EP - 134
LA - spa
UR - http://eudml.org/doc/44028
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.